RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 606–613 (Mi de9258)  

Ordinary Differential Equations

Controllability of linear discrete systems in $F$-spaces

I. V. Gaishun

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (1452 kB)

English version:
Differential Equations, 1997, 33:5, 610–616

Bibliographic databases:
UDC: 517.938
Received: 24.01.1997

Citation: I. V. Gaishun, “Controllability of linear discrete systems in $F$-spaces”, Differ. Uravn., 33:5 (1997), 606–613; Differ. Equ., 33:5 (1997), 610–616

Citation in format AMSBIB
\Bibitem{Gai97}
\by I.~V.~Gaishun
\paper Controllability of linear discrete systems in $F$-spaces
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 606--613
\mathnet{http://mi.mathnet.ru/de9258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616419}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 610--616


Linking options:
  • http://mi.mathnet.ru/eng/de9258
  • http://mi.mathnet.ru/eng/de/v33/i5/p606

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:77
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019